# SDR MASA2009061600187

- Difficulty date: June 16, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 27,591 hours, 22,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Broken
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 7172 IN ORD REPORTED BEING UNABLE TO CLOSE THE SERVICE DOOR.  MX REPLACED 2 BROKEN ROLL PINS ON THE DOOR HANDLE ASSY.
